Гiперповерхнi Гопфа в комплексних двоповерхневих ґрассманiанах з кiлiнговим оператором другої квадратичної форми вiдносно узагальненої зв’язностi Танаки–Вебстера

Автор(и)

  • Yaning Wang School of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, Henan, P. R. China

DOI:

https://doi.org/10.15407/mag18.02.286

Ключові слова:

гiперповерхня Гопфа, комплексний ґрассманiан, кiлiнговий оператор другої квадратичної форми, узагальнена зв’язнiсть Танаки–Вебстера

Анотація

У цiй роботi ми доводимо, що не iснує гiперповерхонь Гопфа в комплексних ґрассманiанах G2(Cm+2) з кiлiнговим оператором другої квадратичної форми вiдносно узагальненої зв’язностi Танаки–Вебстера.

Mathematical Subject Classification 2010: 53C40, 53C15

Посилання

J. Berndt, Riemannian geometry of complex two-plane Grassmannians, Rend. Sem. Mat. Univ. Pol. Torino 55 (1997), 20-83.

J. Berndt, Y.J. Suh, Real hypersurfaces in complex two-plane Grassmannians, Monatsh. Math. 127 (1999), 1-14. https://doi.org/10.1007/s006050050018

J. Berndt and Y.J. Suh, Real hypersurfaces with isometric Reeb flow in complex two-plane Grassmannians, Monatsh. Math. 137 (2002), 87-98. https://doi.org/10.1007/s00605-001-0494-4

D.E. Blair, Almost contact manifolds with Killing structure tensors, Pacific J. Math. 39 (1971), 285-292. https://doi.org/10.2140/pjm.1971.39.285

A.A. Borisenko, On the global structure of Hopf hypersurfaces in a complex space form, Illinois J. Math. 45 (2001), 265-277. https://doi.org/10.1215/ijm/1258138267

T.E. Cecil and P.J. Ryan, Focal sets and real hypersurfaces in complex projective space, Trans. Amer. Math. Soc. 269 (1982), 481-499. https://doi.org/10.2307/1998460

T.E. Cecil and P.J. Ryan, Geometry of Hypersurfaces, Springer Monographs in Mathematics, Springer, New York, 2015. https://doi.org/10.1007/978-1-4939-3246-7

J.T. Cho, CR structures on real hypersurfaces of a complex space form, Publ. Math. Debrecen 54 (1999), 473-487.

J.T. Cho, Levi-parallel hypersurfaces in a complex space form, Tsukuba J. Math. 30 (2006), 329-343. https://doi.org/10.21099/tkbjm/1496165066

K. Cho, H. Lee, and E. Pak, Real hypersurfaces in complex two-plane Grassmannians whose generalized Tanaka-Webster shape operator is of Codazzi type, Bull. Korean Math. Soc, 52 (2015), 57-68. https://doi.org/10.4134/BKMS.2015.52.1.057

H. Lee and Y.J. Suh, Real hypersurfaces of type Bin complex two-plane Grassmannians related to the Reeb vector, Bull. Korean Math. Soc. 47 (2010), 551-561. https://doi.org/10.4134/BKMS.2010.47.3.551

J.E. Jang, Y.J. Suh, and C. Woo, Real hypersurfaces in Hermitian symmetric space of rank two with Killing shape operator, Hermitian-Grassmannian Submanifolds, Springer, Singapore, 2017, 273-282. https://doi.org/10.1007/978-981-10-5556-0_23

I. Jeong, M. Kimura, H. Lee, and Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with generalized Tanaka-Webster Reeb parallel shape operator, Monatsh. Math. 171 (2013), 357-376. https://doi.org/10.1007/s00605-013-0475-4

I. Jeong, H. Lee, and Y.J. Suh, Real hypersurfaces in complex two-plane Grassmannians with generalized Tanaka-Webster parallel shape operator, Kodai Math. J. 34 (2011), 352-366. https://doi.org/10.2996/kmj/1320935546

I. Jeong, H. Lee, and Y.J. Suh, Real hypersurfaces in complex two-plane Grassmiannians with generalized Tanaka-Webster D⊥-parallel shape operator, Int. J. Geom. Methods Mod. Phys. 9 (2012), 1250032. https://doi.org/10.1142/S0219887812500326

I. Jeong, C.J. Machado, J.D. Pérez, and Y.J. Suh, Real hypersurface in complex two-plane Grassmannians with D-parallel structure Jacobi operator, Internat. J. Math. 22 (2011), 655-673. https://doi.org/10.1142/S0129167X11006957

I. Jong, E. Pak, and Y.J. Suh, Real hypersurfaces in complex two-plane Grassmannians with generalized Tanaka-Webster invariant shape operator, J. Math. Phys. Anal. Geom. 9 (2013), 360-378.

I. Jong, E. Pak, and Y.J. Suh, Lie invariant shape operator for real hypersurfaces in complex two-plane Grassmannians II, J. Math. Phys. Anal. Geom. 9 (2013), 455-475.

H. Le, Y.S. Choi, and C. Woo, Hopf hypersurfaces in complex two-plane Grassmannians with Reeb parallel shape operator, Bull. Malays. Math. Sci. Soc. 38 (2015), 617-634. https://doi.org/10.1007/s40840-014-0039-3

Y.J. Suh, Real hypersurfaces in complex two-plane Grassmannians with parallel shape operator, Bull. Austr. Math. Soc. 67 (2003), 493-502. https://doi.org/10.1017/S000497270003728X

Y.J. Suh, Real hypersurfaces in complex two-plane Grassmannians with parallel shape operator II, J. Korean Math. Soc. 41 (2004), 535-565. https://doi.org/10.4134/JKMS.2004.41.3.535

Y.J. Suh, Real hypersurfaces of type B in complex two-plane Grassmannians, Monatsh. Math. 147 (2006), 337-355. https://doi.org/10.1007/s00605-005-0329-9

N. Tanaka, On non-degenerate real hypersurfaces, graded Lie algebras and Cartan connections, Jap. J. Math. 2 (1976), 131-190. https://doi.org/10.4099/math1924.2.131

S. Tanno, Variational problems on contact Riemannian manifolds, Trans. Amer. Math. Soc. 314 (1989), 349-379 https://doi.org/10.1090/S0002-9947-1989-1000553-9

S.M. Webster, Pseudo-Hermitian structures on a real hypersurface, J. Differ. Geom. 13 (1978), 25-41. https://doi.org/10.4310/jdg/1214434345

Downloads

Опубліковано

2022-08-20

Як цитувати

(1)
Wang, Y. Гiперповерхнi Гопфа в комплексних двоповерхневих ґрассманiанах з кiлiнговим оператором другої квадратичної форми вiдносно узагальненої зв’язностi Танаки–Вебстера. J. Math. Phys. Anal. Geom. 2022, 18, 286-297.

Номер

Розділ

Статті

Завантаження

Дані завантаження ще не доступні.